# SDR SWIA972104

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 6,282 hours, 9,564 cycles
- Engine: Pwa PW118B
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT NP LOW - APPROXIMATELY 97 PERCENT - AT ROTATION/INCREASED TO 98 PERCENT AS AIRSPEED INCREASED.  RETURNED TO SEA.  INSPECTED CONDITION AND SECURITY OF PCU CONTROL ROD INSTALLATION.  CHECKED CONDITION LEVER FREEDOM OF MOVEMENT AND LUBRICATED TELESCOPIC INPUT RODS.  PERFORMED ENGINE RUN.  FOUND RIGHT NP TO OPERATE AT 100 PERCENT WITHIN OPERATING LIMITS OF TABLE 203 EMB MM 71-00-00.
